# SDR SWAA2020111021984

- Difficulty date: October 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 192A0050
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD BS 303.9 STRINGER 17L AT FWD GALLEY AREA (1 EA).  REPLACED INNER CHORD LOCATED BETWEEN BS 270 TO BS 351.20 STRINGER 17L AT FWD GALLEY AREA, IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 192A0050 REV -.
